[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Humalog Side Effects

Chance Wrote....

I started using Humalog at the end of April. I used Humulin R for almost
eighteen years before starting the Humalog. Recently I started having
numbness and tingling in my hands that sometimes extends up into my forearm.

No indications of Neuropathy. I have heard that Humalog can have some
ugly side effects on some people. Has anyone else had a side effect like
this? It is mostly noticeable when I wake in the morning or shortly
after...using the phone, brushing my hair, etc... Does this side effect go
away or does one have to completely change insulin?

Hi Chance,

You described exactly what happens to me. BUt I have gotten a diagnoses on
it. (ymmv of course) but what it is in my case is a pinched nerve. If I keep
my elbows bent for a certain amount of time...even typing ont the computer,
holding a phone, eating, doing dishes....it compresses the nerve on the
inside of my elbow. It is NOT neuropathy. But it can lead to nerve damage.
Have you talked to your doctor about it? If not, do so and ask to see a
neurologist. He/she can diagnose you properly and if necessary, send you to
a orthopedic surgeon to have the nerve released. I have yet to have mine
done, cause I would rather live with the numbness then have them surgically
play with my nerves...but like I said earlier...YMMV.

Take care!

Cherry Dumas & Shrieking Shrew from Utah
Dxed 1990, pumping since 1994. Currently with Animas pump

[demime 0.98e removed an attachment of type image/gif]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml